# SDR SWAA2021031756270

- Difficulty date: March 11, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1673 ARE INOP. / REMOVED POWER SUPPLY AND BATTERY FOR M1673 AND REPLACED WITH SERVICEABLE POWER SUPPLY AND BATTERY IAW AMM 33-51-06-960-806 AND 33-51-06-960-805 BOTH CHECK GOOD A TAG WN3063 YI0137
